Representations of Banach algebras as algebras of completely bounded maps

Authors

  • Timur Oikhberg

DOI:

https://doi.org/10.7146/math.scand.a-15108

Abstract

We use the notion of Π2-hyperreflexivity to construct, for a wide variety of Banach algebras A, an operator space X and a representation π:ACB(X), such that CB(X) consists of 2-summing perturbations of π(A). This gives rise to some examples of operator spaces with interesting properties.

Downloads

Published

2009-09-01

How to Cite

Oikhberg, T. (2009). Representations of Banach algebras as algebras of completely bounded maps. MATHEMATICA SCANDINAVICA, 105(1), 99–120. https://doi.org/10.7146/math.scand.a-15108

Issue

Section

Articles